Mesurable Outer Kernels Of Sets

Alexander Abian

Publications de l'Institut Mathématique (1982)

  • Volume: 31(45), Issue: 51, page 5-8
  • ISSN: 0350-1302

How to cite


Alexander Abian. "Mesurable Outer Kernels Of Sets." Publications de l'Institut Mathématique 31(45).51 (1982): 5-8. <>.

author = {Alexander Abian},
journal = {Publications de l'Institut Mathématique},
keywords = {outer measure; measurable outer kernel; measurable inner kernel},
language = {eng},
number = {51},
pages = {5-8},
publisher = {Matematički institut SANU},
title = {Mesurable Outer Kernels Of Sets},
url = {},
volume = {31(45)},
year = {1982},

AU - Alexander Abian
TI - Mesurable Outer Kernels Of Sets
JO - Publications de l'Institut Mathématique
PY - 1982
PB - Matematički institut SANU
VL - 31(45)
IS - 51
SP - 5
EP - 8
LA - eng
KW - outer measure; measurable outer kernel; measurable inner kernel
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.